# SDR SIMA20131229010

- Difficulty date: December 29, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 24,354 hours, 20,308 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING NR 2 ENG BLEED AIR OPERATION CHECK, SMOKE NOTICED IN THE CABIN WITH STRONG ODOR.  RAN ENGS FOR 30 MINUTES AT 90 PERCENT IAW GHC-10-13 WITH AIR GND CBS PULLED, NO ODOR NOTED.  SUSPECT THAT THE SMELL WAS FROM THE NEWLY INSTALLED BLEED AIR O RINGS.  NIGHT SHIFT TURNOVER STATED THAT THE SMELL DISSIPATED BEFORE ENG RUNS WERE COMPLETED BY THEM LAST NIGHT.  OPERATIONS CHECKED GOOD.
